On 0-Minimal Bi-Ideals Of Semigroups

Dragica N. Krgović

Publications de l'Institut Mathématique (1980)

  • Volume: 27(41), Issue: 47, page 135-137
  • ISSN: 0350-1302

How to cite


Dragica N. Krgović. "On 0-Minimal Bi-Ideals Of Semigroups." Publications de l'Institut Mathématique 27(41).47 (1980): 135-137. <http://eudml.org/doc/254862>.

author = {Dragica N. Krgović},
journal = {Publications de l'Institut Mathématique},
keywords = {minimal bi-ideals},
language = {eng},
number = {47},
pages = {135-137},
publisher = {Matematički institut SANU},
title = {On 0-Minimal Bi-Ideals Of Semigroups},
url = {http://eudml.org/doc/254862},
volume = {27(41)},
year = {1980},

AU - Dragica N. Krgović
TI - On 0-Minimal Bi-Ideals Of Semigroups
JO - Publications de l'Institut Mathématique
PY - 1980
PB - Matematički institut SANU
VL - 27(41)
IS - 47
SP - 135
EP - 137
LA - eng
KW - minimal bi-ideals
UR - http://eudml.org/doc/254862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.